View Single Post
Unread 01-31-2008, 07:04 AM   #2
CathSmith
Senior Member
 
Posts: 291
Default

Hi Christy and welcome! I'm so glad you're here, you are definitely in the right place. IMHO, and I'm only six (actually seven now) days into the Suboxone (after a long Oxycontin use); My advice is if you were on time-released Oxys or anything like that to wait as long as possible (I had precipitated withdrawals last Thursday/Friday and it was hell) to start; this may sound strange but nasal spray really helped me get through b/c my nose was so stuffy, I couldn't stand it; my doc also gave me Klonopin, which I took for the first two-three days, helped a lot w/anxiety and sleep. Also (another sort of weird thing) but crushed ice and pepsi or 7-up was a lifesaver b/c I was constantly thirsty. Hot baths and Motrin, if the achies kick in, which they did for me. Just keep in touch on the Board with your symptoms and you'll have a world of support. We are all behind you and I'll be praying for you and watching for your posts to see how you're doing. Best of luck! You'll make it, and it'll get better with each passing hour, that I can promise!
CathSmith is offline   Reply With Quote